Review: could Actos cause Increased appetite (Appetite - increased)?
Summary: Increased appetite is found among people who take Actos, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Byetta, and have Type 2 diabetes.
We study 31,010 people who have side effects while taking Actos from FDA and social media. Among them, 183 have Increased appetite. Find out below who they are, when they have Increased appetite and more.
You are not alone: join a mobile support group for people who take Actos and have Increased appetite >>>
Actos has active ingredients of pioglitazone hydrochloride. It is often used in diabetes. (latest outcomes from 31,348 Actos users)
Increased appetite (increased appetite is when you want to eat much more often or in larger quantities than your body requires) has been reported by people with type 2 diabetes, depression, quit smoking, bipolar disorder, high blood pressure. (latest reports from 9,316 Increased appetite patients)
On Jan, 7, 2015: 31,010 people reported to have side effects when taking Actos. Among them, 183 people (0.59%) have Increased Appetite.
Time on Actos when people have Increased appetite * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Increased appetite||45.45%||9.09%||0.00%||18.18%||18.18%||0.00%||9.09% |
Gender of people who have Increased appetite when taking Actos * :
|Increased appetite||67.57%||32.43% |
Age of people who have Increased appetite when taking Actos * :
|Increased appetite||0.00%||0.00%||0.60%||0.00%||2.40%||8.38%||32.34%||56.29% |
Severity of Increased appetite when taking Actos ** :
How people recovered from Increased appetite ** :
Top conditions involved for these people * :
- Diabetes mellitus non-insulin-dependent (55 people, 30.05%)
- Type 2 diabetes mellitus (55 people, 30.05%)
- Diabetes mellitus (28 people, 15.30%)
- Depression (8 people, 4.37%)
- Hypertension (7 people, 3.83%)
Top co-used drugs for these people * :
- Byetta (99 people, 54.10%)
- Metformin hcl (43 people, 23.50%)
- Amaryl (24 people, 13.11%)
- Glipizide (24 people, 13.11%)
- Glyburide (20 people, 10.93%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Increased Appetite while taking Actos?
You are not alone! Join a mobile support group:
- support group for people who take Actos and have Increased Appetite
- support group for people who take Actos
- support group for people who have Increased Appetite
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- Are an increase in appetite & tiredness side effects of the birth control tri-sprintec?
In the past I have taken the birth control Ortho Tri-Cyclen Lo and have never had any problems. I just switched to the generic brand, Tri-sprintec. I have now officially been taking Tri-Sprintec for 2 months. I recently started to notice that my appetite has increased and I've been eating A LOT more than normal; I have definitely started to gain weight. I also have been a lot more tired than usual.
- Is it normal getting pinpoint red spots when taking actos? what is the remedy?
Dear Dr, im TTC, taking Actos, every time when taking im getting red spots which is slightly itching, is it normal, what should i do to get rid of them?
- Hunger from tylenol and coedine? (1 answer)
I'm 17 years old and I started taking Acetaminophen w/ Codeine No. 3 for pain due to complications from wisdom tooth extraction (I had two dry sockets and one of them was infected). I don't have any known allergies to medication, though I do take about 10 different medications for severe season allergies. Since starting the medication, however, I have noticed that around an hour afterwards, I started having a great deal of hunger and was drowsy about a half hour after taking the pill.
I just wanted to know. Are these normal side effects people have with this medication or is it just me?
- Does donepezil cause increased appetite?
I WOULD SIMPLY LIKE TO KNOW IF DONEPEZIL CAUSES AN INCREASE IN APPETITE!!
WOULD APPRECIATE YOUR ANSWER SOON AND APPRECIATE YOUR TIME. THANK YOU VERY MUCH
FOR YOUR HELP!!!!
- My mother was given 4 prescriptions on 06/10/2013 and on the 28th, she passed away, would these have cased her liver and kidneys to shut down?
we had went to er for a fall, where they did diagnostic xray, and she had bruised her butt, admitted due to small amt of fluid, everything seemed to be going downhill, come monday after thursday, liver and kidneys shut down, just two weeks prior, she was prescribed by her physician celebrex without lab work?
More questions for: Actos, Increased appetite
More reviews for: Actos, Increased appetite
Comments from related studies:
From this study (5 days ago):
Julie on Jan, 10, 2015:
I notice that I'm hungrier. I want a larger portion or quantity during eating times.I also notice a harder time losing weight. I exercise and eat pretty healthy.
From this study (4 weeks ago):
I've previously been on both Adderall and Phentermine, at different times. I experienced very drastic and noticeable effectiveness. The phentermine helped with weight loss significantly and the Adderall greatly increased my energy levels, self-confidence, elevated mood, and higher concentration and brain activity. I was not on any other medications at the time, though I did need to take melatonin occasionally to help me sleep. Now, I had not been on Adderall or phentermine for about a year, but I was put on Adderall again several months ago. This was about a month after my brother died, so obviously I was experiencing (and still am) grief and depression. I was put on 40mg (twice as much as I used to be on) of Adderall in addition to seroquel XR and Lamictal. I felt like a slug all the time, I felt physically hungrier, and lethargic and apathetic. The adderall did nothing to help these symptoms. I am now on 60mg of Adderall and 37.5mg of Phentermine for weight loss and neither have shown any affectiveness, mentally or physically. My appetite is just as bad, and my brain isn't functioning fast at all. None of the affects of adderall I used to experiences, like increased energy levels, elevated mood, decreased appetite, increased brain activity, and increased self-confidence are present now, and I'm on more adderall than I was on before AND phentermine at the same time!! What's going on?? Both my ADD and weight gain are causing me to become increasingly self-conscious and depressed. Also, it doesn't help that my ridiculous amount of mood stabilizers make me apathetic and detached. I'm under 18 so I'm required to take the medications prescribed to me, but I don't know what to do or why the stimulants aren't effective anymore. HELP!!
nobpdy important on Dec, 19, 2014:
Just saying but u must have been taking vyvanse instead of adderall because the highest mg of adderall is 30mg. If u were taking 40mg and 60mg u must have been taking vyvanse which goes all the way up to 100mg
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.